manuscripta mathematica

, Volume 125, Issue 2, pp 241–272

A geometric construction of intertwining operators for reductive p-adic groups

Authors

    • Department of MathematicsUniversity of Zagreb
Article

DOI: 10.1007/s00229-007-0146-7

Cite this article as:
Muić, G. manuscripta math. (2008) 125: 241. doi:10.1007/s00229-007-0146-7

Abstract

In this paper we construct standard intertwining operators for reductive p-adic groups by a method of Bernstein.

Mathematics Subject Classification (2000)

22E50

Copyright information

© Springer-Verlag 2007